# SDR SWAA2021112346605

- Difficulty date: November 20, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737
- Aircraft serial: 36887
- Aircraft time: 45,686 hours, 26,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EXTERIOR EMERGENCY LIGHT BY L1 DOOR INOP. ; / [01] RELAMPED PER AMM 33-51-04.
